# SDR MALA965210

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826893
- Condition: Worn
- Location: Right Elev
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3121 - ON CLIMB-OUT FROM MSP, THE RIGHT ELEVATOR HORN HEAT BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT BRUSH BLOCK, P/N 782689-3, WHICH WAS FOUND TO BE WORN, AND THE CURRENT LIMITERS, P/N MS28937-30, WHICH WAS FOUND TO PRODUCE LOW VOLTAGE.  ALL CHECKS SATISFACTORY.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX6039.  (X)
